RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2011, Volume 8, Pages 1–3 (Mi semr295)  

This article is cited in 3 scientific papers (total in 3 papers)

Research papers

On $2$-groups, all of whose finite subgroups are of nilpotency class $2$

D. V. Lytkina

Siberian State University of Telecommunications and Informatics Sciences, Novosibirsk, Russia

Abstract: We prove that if all finite subgroups of a $2$-group $G$ are of nilpotency class $2$ then $G$ is of nilpotency class $2$.

Keywords: $p$-group, nilpotent group.

Full text: PDF file (668 kB)
References: PDF file   HTML file

Document Type: Article
UDC: 512.5
MSC: 20D15
Received December 5, 2010, published January 15, 2011
Language: English

Citation: D. V. Lytkina, “On $2$-groups, all of whose finite subgroups are of nilpotency class $2$”, Sib. Èlektron. Mat. Izv., 8 (2011), 1–3

Citation in format AMSBIB
\Bibitem{Lyt11}
\by D.~V.~Lytkina
\paper On $2$-groups, all of whose finite subgroups are of nilpotency class~$2$
\jour Sib. \`Elektron. Mat. Izv.
\yr 2011
\vol 8
\pages 1--3
\mathnet{http://mi.mathnet.ru/semr295}


Linking options:
  • http://mi.mathnet.ru/eng/semr295
  • http://mi.mathnet.ru/eng/semr/v8/p1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Lytkina, “O chastichnom obobschenii odnogo rezultata Makdonalda”, Sib. elektron. matem. izv., 8 (2011), 369–371  mathnet
    2. D. V. Lytkina, “O 2-gruppakh, konechnye podgruppy kotorykh obladayut zadannymi svoistvami”, Vladikavk. matem. zhurn., 13:4 (2011), 35–39  mathnet
    3. D. V. Lytkina, V. D. Mazurov, “On $2$-groups with finite subgroups of rank $2$”, Siberian Math. J., 57:3 (2016), 532–537  mathnet  crossref  crossref  mathscinet  isi  elib  elib
  • Number of views:
    This page:140
    Full text:50
    References:26

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019